Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

What The HELL is going on

What The HELL is going on

I’m losing my gains after a 4 day break. I have noticed a dramatic decrease in my flaccid length. I woke up today with the smallest “wake up flaccid” ive had in months. I don’t understand what is going on. My balls are tighter and smaller too. I am cumming in like 2 minutes when i masturbate. This is the strangest and most depressing thing ever. Also I have develoeped an itch on the underside of my wang. Even my ejaculatory valume has descreased by like 60%. Oh god. Ive been taking muscle relaxers and vicodin for pain. But this decrease in size only started two days ago. I took alot of laxatives due to the opiates and it flushed my system out, i lost alot fo liquids. I just did PE today for the first time in 5 days. If i were to measure my unit now, there I don’t think i woulod hit the 7”nbpel that i hit before. I am seriously concerned because I’m losing all my hard earned gains in 2 days, What the heck is happeneing. I’m concerned.


Sorry Forgot to Add some details.

In that 4 day break. I had the best flaccid length so far in my history of PE. But then mornign of day 5. EVERYTHING went to shit. I haven’ tbeen exercising or gettin gcardio due to a serious leg injury. My ejaculatory volume was still quite low in those 4 days. This little rash appeared on the morning of day 5. And right now its the night of day 6, but I PEed lightly today thinking it might help. It helped on my date with the hotty, and I got to kiss her woot, hope my girlfriend doesn’t find out :P. But when I got home it went to complete shit. Its was tiny maybe 4.0-4.3. I’m usually 4.5+. My EQ is SIGNIFICANTLY LOWER. This happened SUDDENLY.I haven’t been eating well lately. Is this shrinkage permanent guys, have any of you experienced this(question I have no question key). *sigh*. It feels like I took a soul pierceing(instead of armorm piercing) bullet to my heart. But Hey my confidence is still there at least. But its gonna fall If i dont return to normal

I think and I do not have links to back it up so this is coming at you as an opinion. Opiates, pain killers which are opiate derivatives, laxatives may be having this affect on you. When the medications are out of your system you will likely return to normal penis health.

Speak softly carry a big dick, I'm mean stick!

What did you do to your leg.

Speak softly carry a big dick, I'm mean stick!

doing forward splits in dancing. Pulled something but didn’t know it. Days later felt pain in right leg. Played it off as the nerve pain my dad gets in his leg. Lifted weights targeting that muscle thinking I was not injured, just in pain. I dealt with this injury for a month and a half, sucking it up, and eventually convinced myself i needed help. Now I’m hobbling around needed physical therapy on 3 perscriptions of pain meds and muscle pills, because i developed another secondary injury due to the way i was walking to compensate for the pain. I’m quititng all meds to see what will happen. I really hope its that

Also the pain itself could be doing this. I would forget about the penis for a few weeks and try to get well. Continue to take the medications as prescribed by your physician. Stay away from the dancing for awhile and the gym tell you can get some management for the pain. It sounds awful on a scale of 1-10, 10 being the worse how do you rate your pain?

Speak softly carry a big dick, I'm mean stick!

If you are on anti-inflammatory meds, make sure you keep taking them. Inflamed tissue damages the tissue around it and creates larger amounts of tissue that need to heal (therefore more scar tissue, slower healing, etc.). Many pain killers also have anti-inflammatory action, so keep to the doctor’s prescription.

Forget about your dick for the moment. You can get back to it when you are fully healed. Lots of meds have adverse affects on your penis. It’s temporary.

Heat makes the difference between gaining quickly or slowly for some guys, or between gaining slowly instead of not at all for others. And the ideal penis size is 7.6" BPEL x 5.6" Mid Girth.

Basics.... firegoat roll How to use the Search button for best results

You know I had climbed up to 8 BPEL two years ago I think. At that time I got a terrible case of sciatica and had to take Bexar and Darvocet on a continuous basis. So while on that my erections shrunk about 2/3 of an inch. When the sciatica left I went off the pain killers and things returned to normal.

Speak softly carry a big dick, I'm mean stick!

Yep. Once you lay off the drugs I think you’ll find everything coming back to normal

Sweet. Ok.

Thank you. My leg has started feeling better. I’m sticking to an extremely ight routine of like 100 jelqs and a bit or stretching


All times are GMT. The time now is 04:12 PM.